# SDR SWAA2025052774363

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N8746Q
- Make and model: Boeing 737-8
- Aircraft serial: 61889
- Aircraft time: 13,042 hours, 6,216 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Access Panel
- Condition: Detached
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT ROW DOOR LOWER ACCESS PANEL DETATCHED AT 15A.   REATTACHED ACCESE PANEL TO 15A EXIT ROW DOOR IAW AMM 52-22-51; OK FOR SERVICE.
